# SDR FDEA201407302011

- Difficulty date: July 30, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 65,973 hours, 23,289 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871265
- Condition: Cracked
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1681 STRINGER 7L FRAME INBD FLANGE AFT EDGE FOUND CRACKED.   REPAIRED IAW EA  F-5310-T0309884.  CLASSIFIED AS MINOR.
